Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Tableau System of Proof for Predicate-Functor Logic with Identity

Teo Grünberg
The Journal of Symbolic Logic
Vol. 48, No. 4 (Dec., 1983), pp. 1140-1144
DOI: 10.2307/2273677
Stable URL: http://www.jstor.org/stable/2273677
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Tableau System of Proof for Predicate-Functor Logic with Identity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1140
    1140
  • Thumbnail: Page 
1141
    1141
  • Thumbnail: Page 
1142
    1142
  • Thumbnail: Page 
1143
    1143
  • Thumbnail: Page 
1144
    1144